EconPapers    
Economics at your fingertips  
 

Bounds on Subspace Codes Based on Subspaces of Type (m, 1) in Singular Linear Space

You Gao and Gang Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The Sphere‐packing bound, Singleton bound, Wang‐Xing‐Safavi‐Naini bound, Johnson bound, and Gilbert‐Varshamov bound on the subspace codes (n + l, M, d, (m, 1))q based on subspaces of type (m, 1) in singular linear space Fq(n+l) over finite fields Fq are presented. Then, we prove that codes based on subspaces of type (m, 1) in singular linear space attain the Wang‐Xing‐Safavi‐Naini bound if and only if they are certain Steiner structures in Fq(n+l).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/497958

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:497958

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:497958